| Model Number |
H7493941848250 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The synergy xd mr us 2.50 x 48mm stent delivery system (sds) was returned for analysis.A visual examination of the stent found stent damage.The distal stent region was stretched and pulled distally over the tip.The undamaged stent od (outer diameter) was measured within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during analysis.
Event or Problem Description
Reportable based on device analysis completed on 10mar2022.It was reported that crossing difficulties were encountered.Following pre-dilation with an nc quantum apex balloon, a 2.5x48mm synergy xd drug eluting stent was introduced for treatment.The device was unable to cross the target lesion.There were no patient complications reported.However, device analysis revealed stent damage.